On the almost sure limit theorem for the joint version of maxima and minima of non-stationary random fields
Title: | On the almost sure limit theorem for the joint version of maxima and minima of non-stationary random fields |
---|---|
Authors: | Panga, Zacarias, Pereira, Luísa |
Source: | Communications in statistics.Theory and methods. 51(10):3408-3418 |
Availability: | http://explore.bl.uk/primo_library/libweb/action/display.do?tabs=detailsTab&gathStatTab=true&ct=display&fn=search&doc=ETOCvdc_100147866488.0x000001&indx=1&recIds=ETOCvdc_100147866488.0x000001 |
Database: | British Library Document Supply Centre Inside Serials & Conference Proceedings |
ISSN: | 03610926 |
---|---|
Published in: | Communications in statistics.Theory and methods |
Language: | English |